On a problem in simultaneous diophantine approximation: Littlewood's conjecture

Andrew D. Pollington Department of Mathematics, Brigham Young University Sanju L. Velani Department of Mathematics Queen Mary & Westfield College, University of London

TBD mathscidoc:1701.331894

Acta Mathematica, 185, (2), 287-306, 2000.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 234 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{andrew2000on,
  title={On a problem in simultaneous diophantine approximation: Littlewood's conjecture},
  author={Andrew D. Pollington, and Sanju L. Velani},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203337095638603},
  booktitle={Acta Mathematica},
  volume={185},
  number={2},
  pages={287-306},
  year={2000},
}
Andrew D. Pollington, and Sanju L. Velani. On a problem in simultaneous diophantine approximation: Littlewood's conjecture. 2000. Vol. 185. In Acta Mathematica. pp.287-306. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203337095638603.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved